# SDR 98ZZZX2022

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N767UA
- Make and model: Boeing 777222
- Aircraft serial: 26918
- Engine: Pwa PW4077
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 50B927
- Condition: Failed
- Location: Nr 1 Main
- Part time: 8,537 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENGINE REMOVED ON 5-6-98 DUE IN-FLIGHT SHUT DOWN FOLLOWING OIL FILTER BYPASS LIGHT AND LOW OIL PRESSURE LIGHT.  DISASSEMBLY INSPECTION REVEALED FAILED NR 1 MAIN BEARING WITH HEAVY SPALLING AND 360 DEGREE CAGE SEPARATION.  THE BEARING HAS BEEN TURNED OVER TO PRATT AND WHITNEY ENGINEERING FOR INVESTIGATION.
